# SDR CALA2024050101280

- Difficulty date: April 27, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N76010
- Make and model: Boeing 777224
- Aircraft serial: 29480
- Aircraft time: 116,514 hours, 12,086 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE REST UPR DOOR 3 AT FL380 ACRID SMOKE  DIVERTED SMELL WENT AWAY.    SMELL DID DISSIPATED QUICKLY.  NO SMOKE OR SMELL INSIDE THE FLIGHT DISSIPATED ON DECENT AND NO LONGER NOTICEABLE. DECK.   OPERATING FLIGHT CREW DID CONFIRM THE UPPER FA CREW REACHING FLT LVL 380, SMOKE IN FA REST ALERT, CONTACTED AFT REST SWITCH PANEL (INSIDE ENTRANCE ENCLOSURE) THERE WAS AN AMBER CABIN FA AND THEY REPORTED AN ACRID SMELL WITH EYE IRRITATION.  FLASHING SMOKE LIGHT AND SMOKE ALARM SOUNDED IN UPPER F/A.  CREW FA VERIFIED AMBER FLASHING SMOKE IN FA REST LIGHT NEAR FA REST AREA. ON APPROACH AT 5K AGL F/A NOTICE A DIRTY SOCK SMELL THAT COMPLETED CONDITIONAL INSPECTION OF FLIGHT DECK, CABIN, GALLEYS, LAVS, AND CREW REST AREAS NO SIGNS OF SMOKE AND NO DISCREPANCIES NOTED REF AMM 05-51-58-800-801-C3.  REMOVED AND REPLACED CABIN AIR FILTERS FORWARD AND AFT IAW AMM 21-25-02-400-801  PERFORMED HIGH POWER RUN NO SMOKE IN CABIN NOTED AND NO SMELLS NOTED.
